# SDR USAA2013090300020

- Difficulty date: September 3, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 29,895 hours, 23,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS AT L2 DOOR CAME OFF.  REPLACED EXIT LIGHT LENS AT L2 DOOR .
